# SDR AALA201712119051

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 7,994 hours, 2,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Detached
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR ASSIST HANDLE TRIM COVER DETACHED. REPLACED HANDLE COVER PER AMM STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECKS.
